MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SHOULDER PACK-LF

Medline Industries, LP MEDLINE; DBD-SHOULDER PACK-LF
Catalog Number DYNJ67318B
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported a chloraprep explode in 2 of their packs upon taking them out of the box they were packaged in.A photo and a sample were received for investigation; the account provided one unopened pack for review, and upon inspection orange staining was observed on the pack insert, with two chlorapreps found in the final fold and orange staining visible inside the vendor packaging.Both were confirmed to be preactivated.Production records were reviewed with no non-conformances noted, the bill of materials was reviewed, and further analysis determined that the placement of the chloraprep in the pack was reviewed and found to provide adequate protection against pre-activation; however, there is a possibility that the activation point may inadvertently become compressed, leading to activation during transit or storage.This complaint has been provided to the vendor for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "i have a shoulder pack and hip pack where the chlorapep stick broke.Both packs were taken out of the box with it already broken.".

Brand Name
MEDLINE
Common Device Name
DBD-SHOULDER PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50757370
Report Number1417592-2026-39697
Device Sequence Number18549594
Product Code OJH
UDI-Device Identifier40195327332243
UDI-Public40195327332243
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ67318B
Device Lot Number24GBK648
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/20/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown